# SDR AALA20100209LAX01

- Difficulty date: February 8, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 90,539 hours, 16,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 19HJ TO 38HJ DIM.  REPLACED BATTERY PACKS AT SEATS 26HJ AND 38HJ.  OPS CHECK NORMAL.
